Show simple item record

dc.contributor.authorJavier, Cilleruelo
dc.contributor.authorHamidoune, Yahya Ould
dc.contributor.authorSerra Albó, Oriol
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2011-03-04T10:52:08Z
dc.date.available2011-03-04T10:52:08Z
dc.date.created2009-10-05
dc.date.issued2009-10-05
dc.identifier.citationJavier, C.; O. Hamidoune, Y.; Serra, O. On sums of dilates. "Combinatorics probability and computing", 05 Octubre 2009, vol. 18, núm. 6, p. 871-880.
dc.identifier.issn0963-5483
dc.identifier.urihttp://hdl.handle.net/2117/11654
dc.description.abstractFor k prime and A a finite set of integers with |A| ≥ $3(k-1)^2$ (k-1)! we prove that |A+k·A| ≥ (k+1)|A| − ⌈k(k+2)/4⌉ where k·A = {ka:a∈A}. We also describe the sets for which equality holds.
dc.format.extent10 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi matemàtica::Teoria de funcions
dc.subject.lcshAlgebraic number theory
dc.titleOn sums of dilates
dc.typeArticle
dc.subject.lemacNombres, Teoria algebraica de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1017/S0963548309990307
dc.relation.publisherversionhttp://journals.cambridge.org/action/displayJournal?jid=CPC
dc.rights.accessOpen Access
local.identifier.drac3265886
dc.description.versionPostprint (published version)
local.citation.authorJavier, C.; O. Hamidoune, Y.; Serra, O.
local.citation.publicationNameCombinatorics probability and computing
local.citation.volume18
local.citation.number6
local.citation.startingPage871
local.citation.endingPage880


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record